# SDR C77A2018110800001

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 27,387 hours, 16,261 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Mount Fitting
- Part number: 17008967004
- Condition: Damaged
- Location: Rt Wng To Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS ON 636CZ, AN ELONGATED BUSHING HOLE WAS DISCOVERED ON THE INBOARD RH WING LOWER PYLON-TO-WING FITTING (P/N 170-08967-004) FOR ATTACHMENT OF THE AFT PYLON FAIRING. REFERENCE 
ETD2018-170-116544A, FIGURE 1 FOR DAMAGE DETAILS. THE AFFECTED HOLE SIZE EXCEEDS THE ALLOWABLE LIMITS OF SRM PART II 57-10-02/REPAIR 01P. EAMS REQUESTED AND RECEIVED RELIEF FOR THIS LIMITATION IN THE FORM OF 
ETD2018-170-116544A, WHICH PROVIDES THE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR BY REMOVING THE DAMAGE AND INSTALLING A REPLACEMENT BUSHING ACCORDING TO SRM PART II 57-10-02/REPAIR 01P BUT DISREGARDING THE MAXIMUM EXTERNAL HOLE DIMENSION GIVEN THEREIN. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE ELONGATED FASTENER HOLE BY REAMING THE HOLE AND INSTALLING AN OVERSIZED REPLACEMENT BUSHING.  BECAUSE THE RH WING LOWER PYLON-TO-WING FITTING IS A PSE AND THE EO IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  
THIS EO WILL BE ACCOMPLISHED UNDER EO E175-57MR-014 BY WO 2555762
